Matches in DBpedia 2015-10 for { <http://doi.org/10.1007/BF01848079> ?p ?o }
Showing triples 1 to 19 of
19
with 100 triples per page.
- BF01848079 doi "10.1007/BF01848079".
- BF01848079 first1 "J. F.".
- BF01848079 first2 "M. S.".
- BF01848079 first3 "L. F.".
- BF01848079 first4 "J.".
- BF01848079 isCitedBy Rooted_product_of_graphs.
- BF01848079 isCitedBy Vizings_conjecture.
- BF01848079 isCitedBy Well-covered_graph.
- BF01848079 issue "4".
- BF01848079 journal "Period. Math. Hungar.".
- BF01848079 last1 "Fink".
- BF01848079 last2 "Jacobson".
- BF01848079 last3 "Kinch".
- BF01848079 last4 "Roberts".
- BF01848079 mr "0833264".
- BF01848079 pages "287–293".
- BF01848079 title "On graphs having domination number half their order".
- BF01848079 volume "16".
- BF01848079 year "1985".